# SDR AU960076

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- System (JASC): 2530 · Buffet/Galleys
- Part: Wire
- Condition: Shorted
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 GALLEY CONTROL PANEL PLUG PO 6 WIRING SHORT CIRCUITED ACROSS CORNER OF REAR CONTROL PANEL.
